# SDR CA110929005

- Difficulty date: September 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, AN UNCOMMANDED PROPELLER FEATHER OCCURRED.  THE CREW ELECTED TO SHUT THE ENGINE DOWN BEFORE RETURNING TO THE DEPARTURE AIRPORT WHERE AN UNEVENTFUL SINGLE ENGINE LANDING WAS ACCOMPLISHED.  POST FLIGHT INSPECTION REVEALED SIGNIFICANT AMOUNT OF CHIPS ON THE TURBOMACHINE CHIP DETECTOR AND THE OIL TANK ALMOST EMPTY.  THE ENGINE WILL BE REMOVED AND SENT FOR REPAIRS.
